Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/152108
Title: Stochastic Volterra equations in the plane: smoothness of the law
Author: Rovira Escofet, Carles
Sanz, Marta
Keywords: Càlcul de Malliavin
Equacions diferencials estocàstiques
Equacions integrals estocàstiques
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1997
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 226
Abstract: We give sufficient conditions ensuring the smoothness of the density for the law of the solution of Volterra equations in the plane. One of the motivations for the study of such class of equations is provided by non-linear hyperbolic stochastic partial differential equations appearing in the construction of some path-valued processes on manifolds. The proof is based on Malliavin Calculus.
Note: Preprint enviat per a la seva publicació en una revista científica: Stochastic Analysis and Applications, 2002, Vol. 19, Núm. 6, pp. 983-1004. [https://doi.org/10.1081/SAP-120000757]
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 37.21]
URI: http://hdl.handle.net/2445/152108
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N226.pdf889.98 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.